MAUDE Adverse Event Report: SMITH & NEPHEW, INC. PERI-LOC 4.5MM TI L-D FEM PL 13H L 286MM; PLATE, FIXATION, BONE

SMITH & NEPHEW, INC. PERI-LOC 4.5MM TI L-D FEM PL 13H L 286MM; PLATE, FIXATION, BONE
Model Number 71860013
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/21/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that, after an internal fixation surgery had been performed on (b)(6) 2021, on (b)(6) 2021 the peri-loc 4.5mm ti l-d fem pl 13h l 286mm broke inside the patient while doing rehabilitation at home.A revision surgery has been scheduled for (b)(6) 2021.Current health status of patient is unknown.

Brand Name
PERI-LOC 4.5MM TI L-D FEM PL 13H L 286MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key12119167
Report Number1020279-2021-05712
Device Sequence Number14560196
Product Code HRS
UDI-Device Identifier03596010640147
UDI-Public03596010640147
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K083032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number71860013
Device Catalogue Number71860013
Device Lot Number19CT19044
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/23/2021
Initial Date Received by Manufacturer 06/22/2021
Supplement Date Received by Manufacturer10/06/2021
Initial Report FDA Received Date07/05/2021
Supplement Report FDA Received Date10/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;